# SDR ASAA0996100

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N302AS
- Make and model: Boeing 737990
- Aircraft serial: 30017
- Aircraft time: 25,043 hours, 10,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A751027
- Condition: Cracked
- Location: Bs 500g-500h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO SIDEPLATE BAFFLE IS CRACKED AT BS 500G TO 500H LBL 22, WL 156.  FABRICATED AND REPLACED SIDEPLATE BAFFLE.
